# SDR C2XA09RI181

- Difficulty date: October 20, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 21,385 hours, 16,326 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 13BF1784
- Part serial: 01056
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2504 - EWR - FLIGHT CREW REPORTED UNCOMMANDED NOSE WHEEL STEERING WHILE TAXIING FROM RUNWAY TO GATE.  EWR MX REMOVED AND REPLACED FEEDBACK POTENTIOMETER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
